Homeopathic remedies
 

homeopathy introAbout Homeopathics
Homeopathy Forum
homeopathic remedy finder Remedy Finder Apphomeopathic remedy store Homeopathic Remedy Store
Homeopathy Forum Home Homeopathic medicine

 

Homeopathy and Health Forum

suffering from effects of excessive masturbation

Dear Doctor,

I am a boy of 25 year age and I am suffering from effects of over masturbation. After reading a post (http://abchomeopathy.com/forum2.php/208315/), I follow the prescribed medicines for 2 months. I am not benefited much from it however during that period my weight increase from 62kg to 75kg.

I am still suffering from the bad effects. Kindly help me and prescrib the right medicine.

My details are:

Gender - male
Age - 25
Height - 172 cms
Weight - 73 kg

Symptoms are

1) penis shrink to approx 2 inch's
2) wrincles on the penis
3) feels like no sexual excitement, no sex power.
4) early ejacution
5) eractile problem
6) pain in legs, hands and front side of head (along the hairline) after sex.
7) stress in eyes
8) fatigue, weakness
9) confused, can't concentrate
10) memory loss, can't remember day to day tasks.
11) hair fall.
12) weight increasing rapidly
13) easily stressed and engry

Kindly help me.
 
  amit90 on 2014-07-16

This is an internet forum. Posts are not from medical professionals.
Please take three doses of Lycopodium 1M as follows and see how that affects in next 30 days (only 3 doses in 30 days).

day 1 morning
1st dose

day 1 evening
2nd dose

day 2 morning
3rd dose

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.

 
kadwa on 2014-07-17

Dr. Kadwa,

Thanks for your help. I have taken the prescribed LYCOPODIUM dosage and I will consult with you after one month.

Thank you once again for your help.

 
amit90 on 2014-07-21

Dear Dr. Kadwa,

During this period can I take any medicine to lose fat. If yes kind advice the medicine.
I want to lose 10kgs of fat and want to build some muscles mass(increase physical power) instead of fat.
Currently my weight is 73kg and height is 172cms.

I am very thankful for your help.
[message edited by amit90 on Mon, 21 Jul 2014 19:41:43 BST]

 
amit90 on 2014-07-21

Please follow these tips for losing weight...

1. Don't eat more than 2 chapatis at night. It will be better if you could eat Gehu Dalia. The dalia should not be fried. There should be a gap of 3 hours between your dinner and sleep. So have your dinner early. Don't have any junk food and sweets in your dinner.

2. Do kapalbhati ptanayam daily in the morning for at least 10 minutes.

3. Have a 40 minute walk daily.

 
kadwa on 2014-07-23

Dear Doctor

Thank you once again for your help. I live in a rural area and we do not have good doctors here.
[message edited by amit90 on Sat, 02 Aug 2014 10:19:38 BST]

 
amit90 on 2014-08-02

Dear Amit,

You should stop all other homeopathic & herbal medicines during the treatment taken by Dr. Kadwa. Only take the prescribed remedy in the prescribed way. You will surely be benefited.
Dr. Kadwa is one of the most senior doctor's on this forum.

 
princebatra on 2014-08-02

6 replies
Dear Doctor,

I am a boy of 25 year age and I am suffering from effects of over masturbation.

I am still suffering from the bad effects. One side body reduction weak Kindly help me and prescrib the right medicine.
[message edited by demdeodev on Wed, 06 Aug 2014 13:19:14 BST]

 
demdeodev on 2014-08-02

damdeodev,

Please take three doses of Lachesis 200 as follows and see how that affects in next 15 days (only 3 doses in 15 days).

day 1 morning
1st dose

day 1 evening
2nd dose

day 2 morning
3rd dose

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.

Please start a new thread while reporting back.
[message edited by kadwa on Mon, 04 Aug 2014 08:11:24 BST]

 
kadwa on 2014-08-04

Dear Doctor Kadwa,

Nearly one month has passed however there is very little improvement. My penis is still very small, thin and have lot of wrinkles and I feel pain/cramp in legs, hands and forehead after sex. I also feel sensation/vibration/pain in muscles of my legs, running from knees to foots in night when I am on bed. When I stand up the pain or waves disappear. I also feel itching in head when wake up in morning.
Kindly advice should I again take the doses of proscribed medicine.

Symptoms:

1) penis shrink to approx 2 inch's and very thin.
2) wrincles on the penis and stressed/tight muscles.
3) feels like no sexual excitement, no sex power.
4) early ejacution
5) eractile problem
6) pain in legs, hands and front side of head (along the hairline) after sex.
7) stress in eyes
8) fatigue, weakness
9) confused, can't concentrate
10) memory loss, can't remember day to day tasks.
11) hair fall, itching.
12) easily stressed and engry.
13) etching in head when wake up.
14) waves like pain in leg muscles during night.
[message edited by amit90 on Wed, 13 Aug 2014 19:10:45 BST]

 
amit90 on 2014-08-13

Please take three doses of Sepia 200 as follows and see how that affects in next 15 days (only 3 doses in 15 days).

day 1 morning
1st dose

day 1 evening
2nd dose

day 2 morning
3rd dose

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.

 
kadwa on 2014-08-16

one dr sayeed ahmad website given details effect of masturabation effect and treatment but how to take medicine

Homoeopathic Treatment:
*Sexual appetite increased by every attempt to satisfy it until it drives him to masturbation and madness. Anan.
*A remedy for taking away the habit of masturbation and removing its bad effects. Penis glans get flabby. Penis relaxed. Calad.
*Weakness of the organ after masturbation and excesses. Even his young and beautiful wife excites no erections.- Agn-c.
*Desire for solitude in order to practice masturbation. Bufo
*Excitement of sexual desire for masturbation, with lascivious ideas, day and night.- Chin.
*Increase of sexual desire, lascivious; exposes his person, with desire for masturbation.- Hyos.
*Masturbation and its consequences. Nux-v.
*Great sexual excitement driving him to masturbation. Orig.
*Unnatural increase of sexual desire for masturbation, with mental depression. Plat.
*Masturbation before the age of puberty and its effect.
A very marked increase of sexual desire, with frequent erections, especially at night, with desire for masturbation.
Habit of masturbation in children and for bad effects thereof. Staph.
*Irresistible inclination to masturbation even during sleep. Thuj.
*Weakness due to masturbation. Chin., Ph-ac.
*Bad effect of masturbation. Staph.
*Constipation due to masturbation. Lyc., Nux-v.
*Dullness of mind due to masturbation. Staph.
*Irresistible tendency to masturbation. Ust.
*Weakness of legs and impaired memory due to masturbation. Dig.
*Weakness of eye sight due to masturbation. Cina
*Melancholy due to masturbation. Aur.

 
demdeodev on 2014-08-19

Dear Dr. Kadwa,

Thank you once again for helping me.

There is some improvement as some times in a day, my penis muscles relax and regain normal size but after few minutes it again shrink to few inches, specially when I wear tight cloths.

When I wake up in morning it is enlarged and some times erected, but again it shrink after few minutes. Also in morning my face is swollen specially my upper lips.

Also when I don't do sex for few days, as I am not doing it from last one month, I start feeling low or week. If i do Sex i feel energized but it also cause headache, leg pain and some times stomach upset.

My hairs are falling from the routs. Kindly advice me some medicine for my hairs also.

I will be thankfull for your help.
[message edited by amit90 on Wed, 27 Aug 2014 03:03:53 BST]

 
amit90 on 2014-08-26

Post Reply To post a reply, you must first LOG ON or Register

 

Page 1 2 3

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.

Page produced in 0 seconds